Post # 1
Has anyone appeared pregnant while using Mirena? Every medical site I can find says that it’s not possible for mirena to cause a significant amount of weight gain but I think otherwise.
I had mirena inserted 6 months ago. I’ve went from ~135 lbs to ~155 lbs 🙁 . I moved out of my house about a month after getting Mirena and my budget got tighter which means no where near as much eating out as I used to. So if I’m not eating as much junk food… I’m really confused where this weight came from. I’ve noticed I have a full rounded belly too. above and below the belly button, which I’ve never had before! My mom keeps asking me if I have anything that I need to tell her (as far as a pregnancy) and my boyfriend as well questions the possibility.
I know that a common side effect of the Mirena is hair loss, which I do find a good amount of hair on my carpet and in the shower. However, my hair is growing like a widfire!!! My last hair cut, I had 3 inches cut off and in the last 3 months I’ve grown 3-plus inches of hair. My nails have been the longest that I’ve ever seen them.
I’ve read that birth control tricks your body into being pregnant. Is it possible for your body to look pregnant also?? Has my body taken this to the extreme??
Post # 3
I’ve read that birth control tricks your body into being pregnant. Is it possible for your body to look pregnant also?? Has my body taken this to the extreme??”
NO. this is DEFINITELY NOT TRUE OR ACCURATE.
however, mirena does cause extreme bloating, which is likely the cause of your belly
Post # 4
If there’s any chance, you need to test. Pregnancy while using mirena can be very dangerous!
Post # 5
With more exercise and a better diet, I actually lost weight while having mirena (20 lbs in a year). Don’t know about getting pregnant on it though. A tubal pregnancy is possible though but I don’t have a clue what that is really.
Post # 6
Take a test/go see your doctor. Even not thinking about pregnancy, it sounds like the side effects are not diserable and possibly something to be concerned about. I would get it checked out.
Post # 7
@xostepho: I actually had an excessive weight gain after getting mirena but I think it was coincidental with getting older and a slower metabolism. I’ve lost ~35 lbs since having it in and joining weight watchers. Just following up though – did you ever test?
Post # 8
I would just take a test and find out…. anything is possible. just test.